# SDR ABXA2014040865

- Difficulty date: April 8, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 451T250661
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO LT SIDE STA 1087 OTBD LT ROLLER SUPPORT INTERCOSTAL TIE IS CRACKED AT BOTTOM RIVET.  AFT LOWER CARGO LT SIDE STA 1087 OTBD LT ROLLER SUPPORT INTERCOSTAL, R & R CLIP.  REINSTALLED INTERCOSTAL SRM 51-40-02. IAW DWG 451T 1302 & AMM 25-53-02.  PN 451T2506-61, NSN, CLIP, CRACKED 1 1/2 INCHES, STA 1087, LBL 43.  ACFT WAS GNDED.
